Show simple item record

dc.contributor.authorYin, YanYan
dc.contributor.authorZhu, L.
dc.contributor.authorZeng, H.
dc.contributor.authorLiu, Y.
dc.contributor.authorLiu, F.
dc.identifier.citationYin, Y. and Zhu, L. and Zeng, H. and Liu, Y. and Liu, F. 2017. Stochastic stability analysis of integral non-homogeneous Markov jump systems. The International Journal of Systems Sciences. 49 (3): pp. 479-485.

This paper investigates the problem of stability analysis for time-delay integral Markov jump systems with time-varying transition rates. Some free-weight matrices are addressed and sufficient conditions are established under which the system is stochastically stable. The bound of delay is larger than those in other results obtained, which guarantees that the proposed conditions are tighter. Numerical examples show the effectiveness of the method proposed.

dc.publisherTaylor and Francis
dc.titleStochastic stability analysis of integral non-homogeneous Markov jump systems
dc.typeJournal Article
dcterms.source.titleThe International Journal of Systems Sciences
curtin.departmentSchool of Electrical Engineering, Computing and Mathematical Science (EECMS)
curtin.accessStatusFulltext not available

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record